# SDR AALA202407086373

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,613 hours, 28,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR VERY HARD TO OPEN AND CLOSE. ADJUSTED UPPER GUIDE ARM (AALA202407086373) AND FORWARD AND AFT DOOR STOPS (AALA202407085487) OPERTIONAL CHECK GOOD. PER AMM 52-41-00.
